RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 2, Pages 274–276 (Mi dan31797)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

Congruence systems and equations of Waring type

A. A. Karatsuba


Full text: PDF file (254 kB)

Bibliographic databases:

Document Type: Article
UDC: 511.9
Presented: I. M. Vinogradov
Received: 05.04.1965

Citation: A. A. Karatsuba, “Congruence systems and equations of Waring type”, Dokl. Akad. Nauk SSSR, 165:2 (1965), 274–276

Citation in format AMSBIB
\Bibitem{Kar65}
\by A.~A.~Karatsuba
\paper Congruence systems and equations of Waring type
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 2
\pages 274--276
\mathnet{http://mi.mathnet.ru/dan31797}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0188149}
\zmath{https://zbmath.org/?q=an:0139.27403}


Linking options:
  • http://mi.mathnet.ru/eng/dan31797
  • http://mi.mathnet.ru/eng/dan/v165/i2/p274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Arkhipov, A. A. Karatsuba, “A new estimate of an integral of I. M. Vinogradov”, Math. USSR-Izv., 13:1 (1979), 52–62  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Karatsuba, “On the function $G(n)$ in Waring's problem”, Math. USSR-Izv., 27:2 (1986), 239–249  mathnet  crossref  mathscinet  zmath
    3. O. V. Tyrina, “A new estimate for a trigonometric integral of I. M. Vinogradov”, Math. USSR-Izv., 30:2 (1988), 337–351  mathnet  crossref  mathscinet  zmath
    4. A. A. Karatsuba, “Regular sets in residual classes”, Math. Notes, 64:2 (1998), 190–193  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. N. Chubarikov, “Mnogomernye problemy teorii prostykh chisel”, Chebyshevskii sb., 12:4 (2011), 174–263  mathnet  mathscinet
  • Number of views:
    This page:21
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019